Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

My 1 year old son has a blood clot in his ear which is very painful. Can an online doctor help me ?

have a 1 yr old boy, blood clot in his right ear i have a 1 yr old boy who just had tubes put in his ears two weeks ago he has now a blood clot in his right ear he has been on drops for 8 days and its still there he is now slapping his head and pulling his hair out around the ear and banging his head against the walls he is in so much pain what do i do?
Asked On : Fri, 28 Jan 2011
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Infectious Diseases 's  Response
Welcome to HCM
If just antibiotic ear drops are prescribed for his condition it won't relieve the need to consult your ENT specialist and ask for analgesic ear drops too.If pain persists then oral analgesics like ibuprofen can be severe cases aural cleaning may be done by the doctor.
Please do not ignore the symptoms and take prompt action.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor